MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE ICONIX 2 WITH INTELLIBRAID TECHNOLOGY, 2.3MM ANCHOR WITH 2 STRANDS #2 FORCE F; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

STRYKER ENDOSCOPY-SAN JOSE ICONIX 2 WITH INTELLIBRAID TECHNOLOGY, 2.3MM ANCHOR WITH 2 STRANDS #2 FORCE F; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 3910-500-522
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Insufficient Information (4580)
Date of Event 09/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that there was a potential of the inserter on the device breaking during the procedure and potentially remains in the joint.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: device broke during installation.Probable root cause: design inserter shaft and handle design/material too weak.Interface between anchor/guide too tight.Inserter shaft cannot bend around curved guide.Handle lid release force too low process.Inserter and/or guide manufactured out of specification.Anchor coating process out of specification application.Excessive force impacting anchor.Wrong guide selected for anchor.The reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.

Brand Name
ICONIX 2 WITH INTELLIBRAID TECHNOLOGY, 2.3MM ANCHOR WITH 2 STRANDS #2 FORCE F
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key10744485
Report Number0002936485-2020-00433
Device Sequence Number17126833
Product Code MBI
UDI-Device Identifier37613252450345
UDI-Public37613252450345
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K133671
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 12/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3910-500-522
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/30/2020
Supplement Date Received by Manufacturer09/30/2020
Initial Report FDA Received Date10/27/2020
Supplement Report FDA Received Date12/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;